An algorithm to compute the autocovariance functions of periodic autoregressive moving average models is proposed. As a result, an easily implemented algorithm for the exact likelihood of these models is rendered possible. Copyright © 1988 by Marcel Dekker, Inc.
|Journal||Communications in Statistics - Simulation and Computation|
|Publication status||Published - 1988|
CitationLi, W. K., & Hui, Y. V. (1988). An algorithm for the exact likelihood of periodic autoregressive moving average models. Communications in Statistics - Simulation and Computation, 17(4), 1483-1494. doi: 10.1080/03610918808812737
- Autocovariance function
- Exact likelihood
- Periodic autoregressive moving average models